Hi, I had stopped taking metformin for a month now and now my period is a two days late. Imhave a 35days cycle. Could stopping cause me not to menstrate? And will I ever stop taking metformin ? I really hate pills. Pls share your views with me.
Cycles are irregular in cases of PCOS. Metformin helps in regularising of the hormonal levels can hence helps with the disease process itself. Treatment depends of the desire of pregnancy and associated symptoms and hormonal levels. Birth control pills can also help in getting regular periods. Consult a gynaecologist for an evaluation.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.